# SDR DALA2023032902413

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 30,360 hours, 11,672 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2688956) DURING INSPECTION FOUND BUSHING CORRODED FWD TRUNION,OB FITTING TOP BUSHING IB AND OB SIDES. REPAIRED PER B737-900 SRM 57-20-90.
